Open Access
Translator Disclaimer
2004 Nonstabilizing solutions and grow-up set for a supercritical semilinear diffusion equation
P. Poláčik, E. Yanagida
Differential Integral Equations 17(5-6): 535-548 (2004).

Abstract

This paper is concerned with a supercritical semilinear diffusion equation. We show the existence of a solution that undergoes a birth-and-death process of a single peak emerging at arbitrarily prescribed positions and heights. In particular the solution has no asymptotic center of radial symmetry as time approaches infinity. We also construct a solution with arbitrarily prescribed grow-up set.

Citation

Download Citation

P. Poláčik. E. Yanagida. "Nonstabilizing solutions and grow-up set for a supercritical semilinear diffusion equation." Differential Integral Equations 17 (5-6) 535 - 548, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35403
MathSciNet: MR2054933

Subjects:
Primary: 35K57
Secondary: 35B33 , 35K15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 5-6 • 2004
Back to Top